# SDR SWIA200311701

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 22,804 hours, 31,266 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12043270501
- Part serial: 120207
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT, ONLY THE RED INTRANSIT LIGHTS CAME ON, GEAR STAYED DOWN AND LOCKED.  THE HANDLE WOULD MOVE OK BUT THE GEAR DID NOTHING.  RETURNED TO PDX.  REMOVED AND REPLACED RELAY BOX, CONDUCTED GEAR SWINGS 15 TIMES.  ALL CHECKS GOOD IAW EMB 120 MM 32-32-00.
